# SDR C1HA200795011

- Difficulty date: May 4, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- Aircraft time: 61,888 hours, 36,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 150910030
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON MAIN CABIN FWD LAV AFT WALL SUPPORT BS 344 RBL 15 - RBL 65.  REPLACED LAV SUPPORT BS 344 RBL 15 TO 65 IAW B727 SRM 53-10-2.
